Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 1, Issue 11, Part I (2015)

On WI_g ̂ - Continuous and WI_(*g)-Continuous Functions in Ideal Topological Spaces

Author(s)
V Rajendran, N Suresh
Abstract
In this paper we introduce and study the notions of wI_g ̂ -continuous and wI_(*g)-continuous, wI_g ̂ -irresolute and wI_(*g)-irresolute in ideal topological spaces, and also we studied their properties.
Pages: 635-638  |  861 Views  12 Downloads
How to cite this article:
V Rajendran, N Suresh. On WI_g ̂ - Continuous and WI_(*g)-Continuous Functions in Ideal Topological Spaces. Int J Appl Res 2015;1(11):635-638.
Call for book chapter
International Journal of Applied Research